MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CVTBIN S2.5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CVTBIN S2.5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2006 indicate the patient received a bilateral total knee replacements due to end stage osteoarthritis.The surgery was completed without indication of complication by the surgeon.Office notes (b)(6) 2021 indicate the patient is experiencing bilateral knee pain and swelling.Right total knee replacement has global instability.Left total knee replacement with has increased stiffness and decreased range of motion.Left knee was captured in (b)(4).No interventions noted at this time.Date of implantation: (b)(6) 2006, date of event (onset): (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIGMARP CVTBIN S2.5 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12378109
Report Number1818910-2021-18835
Device Sequence Number3924889
Product Code NJL
UDI-Device Identifier10603295240679
UDI-Public10603295240679
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2021
Device Catalogue Number962021
Device Lot Number2163513
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMARP CVTBIN S2.5 10.0; PFC*SIGMA C/R NPOR FE RT SZ2.5; PFC*SIGMA/OV/DOME PAT 3PEG,35; MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMARP CVTBIN S2.5 10.0; PFC*SIGMA C/R NPOR FE RT SZ2.5; PFC*SIGMA/OV/DOME PAT 3PEG,35
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight79